# SDR UIEA2019082975306

- Difficulty date: August 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,859 hours, 21,633 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240141
- Part serial: 090C3884
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS RIGHT PACK TEMP.  FOUND APU BLEED DUCT PRESSURE TO BE 8 PSI ON LEFT AND 10 PSI ON RIGHT. BITE CHECK OF APU ECU MINI FLAG 3 & 6.  FAULTY APU SURGE CONTROL VALVE. REMOVED AND REPLACED APU SURGE CONTROL VALVE AND REMOVED AND REPLACED BELLOW SEAL,  AFT OF APU SURGE CONTROL VALVE.   REMOVED AND REPLACED RIGHT PACK TEMP SENSOR IAW AMM 49-53-01 AND AMM 21-51-18-402. PACK TEMP TEST, OPS CHECK GOOD IAW AMM 21-51-18-702. APU BLEED PRESSURE GOOD. NO FAULTS NOTED AT THIS TIME.
